# SDR NWAA093983161

- Difficulty date: November 27, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 18,451 hours, 9,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM FAILS TEST.  REPLACED EPSU BATTERY PACK AND TESTED OK.
